# SDR DL72E961586

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 6517518
- Condition: Cracked
- Location: Fs 1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A 1 INCH CRACK IN THE FWD TRANSVERSE BEAM OF THE RT TORQUE BOX AT FS 1273 AND A 3 INCH CRACK IN THE AFT SIDE GUSSET.  THE INBD UPPER CHORD HAS A 4 INCH LONGITUDINAL CRACK.  THESE AREAS OF THE TORQUE BOX ARE THE SUBJECT OF AIRWORTHINESS DIRECTIVE 94-07-08, WHICH REQUIRES INSPECTION PER S/B 53-0129.  THIS ER/A WILL REPLACE/REPAIR THE DAMAGED PARTS IN ACCORDANCE WITH THE S/B.  IN ADDITION, THE INBD WEB WILL BE CUT TO FACILITATE PART REPLACEMENT.
